Partial regularization of the sum of two maximal monotone operators
M2AN - Modélisation mathématique et analyse numérique, Volume 27 (1993) no. 3, pp. 375-392.
@article{M2AN_1993__27_3_375_0,
     author = {Mahey, P. and Tao, Pham Dinh},
     title = {Partial regularization of the sum of two maximal monotone operators},
     journal = {M2AN - Mod\'elisation math\'ematique et analyse num\'erique},
     pages = {375--392},
     publisher = {AFCET - Gauthier-Villars},
     address = {Paris},
     volume = {27},
     number = {3},
     year = {1993},
     zbl = {0778.65042},
     mrnumber = {1221060},
     language = {en},
     url = {http://archive.numdam.org/item/M2AN_1993__27_3_375_0/}
}
TY  - JOUR
AU  - Mahey, P.
AU  - Tao, Pham Dinh
TI  - Partial regularization of the sum of two maximal monotone operators
JO  - M2AN - Modélisation mathématique et analyse numérique
PY  - 1993
DA  - 1993///
SP  - 375
EP  - 392
VL  - 27
IS  - 3
PB  - AFCET - Gauthier-Villars
PP  - Paris
UR  - http://archive.numdam.org/item/M2AN_1993__27_3_375_0/
UR  - https://zbmath.org/?q=an%3A0778.65042
UR  - https://www.ams.org/mathscinet-getitem?mr=1221060
LA  - en
ID  - M2AN_1993__27_3_375_0
ER  - 
%0 Journal Article
%A Mahey, P.
%A Tao, Pham Dinh
%T Partial regularization of the sum of two maximal monotone operators
%J M2AN - Modélisation mathématique et analyse numérique
%D 1993
%P 375-392
%V 27
%N 3
%I AFCET - Gauthier-Villars
%C Paris
%G en
%F M2AN_1993__27_3_375_0
Mahey, P.; Tao, Pham Dinh. Partial regularization of the sum of two maximal monotone operators. M2AN - Modélisation mathématique et analyse numérique, Volume 27 (1993) no. 3, pp. 375-392. http://archive.numdam.org/item/M2AN_1993__27_3_375_0/

[1] H. Attouch, Variational convergence for functions and operators, Pitman, 1984. | MR | Zbl

[2] D. P. Bertsekas and J. N. Tsitsiklis, Parallel and Distributed Computation, Prentice-Hall Int., 1989. | Zbl

[3] M. A. Boughazi, Contribution à l'étude des algorithmes d'optimisation en Analyse des Données, Thèse de Doctorat, Université de Grenoble, 1987.

[4] H. Brezis, Opérateurs maximaux monotones, Mathematics Studies 5, North Holland, 1973.

[5] H. Brezis and P. L. Lions, Produits infinis de résolvantes, Israel J. of Math.29, 4, 1978, pp. 329-345. | MR | Zbl

[6] F. Browder and W. Petryshin, Construction of fixed points of nonlinear mappings in Hilbert spaces, J. of Math. Anal and Appl. 20, 1967, pp. 197-228. | MR | Zbl

[7] J. Lemordant and T. Pham Dinh, Algorithme proximal pour la résolution numérique d'équations d'évolution en vison de bas niveau, preprint.

[8] P. L. Lions, Une méthode itérative de résolution d'une inéquation variationnelle, Israel J. of Math. 31, 2, 1978, pp. 204-208. | MR | Zbl

[9] P. L. Lions and B. Mercier, Splitting algorithms for the sum of two nonlinear operators, SIAM J. Numer. Anal. 16, 6, 1979, pp. 964-979. | MR | Zbl

[10] P. Mahey, H. Van Nguyen and D. T. Pham, Proximal methods and decomposition of large convex programs, ARTEMIS RR877, 1992.

[11] B. Martinet, Algorithmes pour la résolution de problèmes d'optimisation et de minimax, Thèse d'État, Univ. de Grenoble, 1972.

[12] C. Michelot, Problème de localisation : propriétés géométriques etrésolution par des méthodes d'optimisation, Thèse de Doctorat, Université de Bourgogne, 1988.

[13] J. J. Moreau, Proximité et dualité dans un espace Hilbertien, Bull. Soc. Math. France 93, 1965, pp. 273-299. | Numdam | MR | Zbl

[14] G. B. Passty, Ergodic convergence to a zero of the sum of monotone operators in Hilbert spaces, J. of Math, Anal and Appl. 72, 1979 pp. 383-390. | MR | Zbl

[15] G. Pierra G., Decomposition through formalization in a product space, Math. Prog. 28, 1984, pp. 96-115. | MR | Zbl

[16] R. T. Rockafellar, Convex analysis, Princeton University Press, 1970. | MR | Zbl

[17] R. T. Rockafellar, Monotone operators and the proximal point algorithm in convex programming, SIAM J. on Control and Optim. 14, 1976, pp. 877-898. | MR | Zbl

[18] R. T. Rockafellar, On the maximality of sums of nonlinear monotone operators, Trans. Amer. Math. Soc. 149, 1970, pp. 75-88. | MR | Zbl

[19] J. E. Spingarn, Partial inverse of a monotone operator, Appl. Math. Optim. 10, 1983, pp. 247-265. | MR | Zbl

[20] G. Stampacchia, Variational inequalities, in Theory and Applications of Monotone Operators, A. Ghizetti, 1969. | MR | Zbl

[21] A. Yassine, Études adaptatives et comparatives de certains algorithmes en optimisation. Implémentations effectives et applications, Thèse de Doctorat, Université de Grenoble, 1989.